# SDR DXTA200702711

- Difficulty date: December 21, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N139QS
- Make and model: Beech 400A
- Aircraft serial: RK483
- Aircraft time: 775 hours, 698 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RAISED LANDING GEAR AFTER TAKEOFF; ALL THREE GREEN LIGHTS EXTINGUSHED EXCEPT 2 RED LIGHTS IN GEAR HANDLE; SELECTED GEAR DOWN, ALL 3 GEAR LIGHTS ON AND RED EXTINGUSHED; BROUGHT GEAR UP, ALL 3 GREEN LIGHTS EXTINGUSHED AND 2 RED LIGHTS REMAINED ON IN GEAR HANDLE.   BROUGHT GEAR UP, ALL THREE GREEN LIGHTS EXTINGUSHED AND 2 RED LIGHTS REMAINED ON IN GEAR HANDLE.  CHECKED CONNECTORS P387, P271 AND P272. RANG OUT LANDING GEAR UPLOCK SWITCHES, DOWN LOCK SWITCHES AND DOOR NOT CLOSED SWITCHES, NO DISCREPANCIES WERE NOTED. REINSTALLED CONNECTORS AND PANELS. JACKED ACFT IAW HAWKER 400XP MM 07-10-00. RETRACTED AND EXTENDED LANDING GEAR 10 TIMES UTILIZING MOTOR ON A STICK FOR HYDRAULIC POWER, NO DISCREPANCIES WERE NOTED AT THIS TIME. ACCOMPLISHED IAW HAWKER 400XP MM 32-30-00. LOWERED ACFT FROM JACKS.
